# SDR DL72E952769

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, CORROSION ON FORMER BEHIND T-ANGLE STA 640 O/B STR 27R.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 13.
